Additive deformations of braided Hopf algebras

Tom 96 / 2011

Malte Gerhold, Stefan Kietzmann, Stephanie Lachs Banach Center Publications 96 (2011), 175-191 MSC: 16T05. DOI: 10.4064/bc96-0-11

Streszczenie

Additive deformations of bialgebras in the sense of J. Wirth [PhD thesis, Université Paris VI, 2002], i.e. deformations of the multiplication map fulfilling a certain compatibility condition with respect to the coalgebra structure, can be generalized to braided bialgebras. The theorems for additive deformations of Hopf algebras can also be carried over to that case. We consider $*$-structures and prove a general Schoenberg correspondence in this context. Finally we give some examples.

Autorzy

  • Malte GerholdInstitut für Mathematik und Informatik
    Ernst-Moritz-Arndt-Universität Greifswald, Germany
    e-mail
  • Stefan KietzmannInstitut für Mathematik und Informatik
    Ernst-Moritz-Arndt-Universität Greifswald, Germany
    e-mail
  • Stephanie LachsInstitut für Mathematik und Informatik
    Ernst-Moritz-Arndt-Universität Greifswald, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek